# SDR MALA100208

- Difficulty date: December 27, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 17,744 hours, 15,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOING STEP 148, FOUND EMERGENCY LIGHT OUT, ON OUTER SIDE BY SERVICE DOOR. REPLACED SERVICE DOOR EXTERIOR EMERGENCY LT BULB PN 1317, REF AMM 33-51-21: OPS CHECK GOOD.
